# SDR IPXA09657646

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5814129
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC COMPT STA246 FLOORBEAM CLIP AT RBL 25 FOUND CRACK.  MEC COMPT STA 246 RBL 25 FLOORBEAM ATTACH CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
